| Model Number |
ECLIPSE CORING REAMER, HAND |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint allegation cannot be confirmed without the device for evaluation.The complaint allegation is not confirmed.The device was not received for evaluation, and no photos were provided.Per the event description, the most likely cause of the reported failure can be attributed to wear and tear damage incurred over repeated usage.Devices with cutting functions or sharp points become dull with continuous use.This condition does not indicate a device defect; it indicates normal wear.
Event or Problem Description
On 05/11/2023, it was reported by a arthrex employee via sems that an ar-9401-02 reamer is dull.This was discovered during a case with no patient effect.